# SDR ASAA2017110222440

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,351 hours, 12,021 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TURBINE REAR FRAME FLANGE, LOWER ASSY HAS ONE BOLT MIGRATING OUT OF THE HOLE.  APPEARS TO HAVE DAMAGED THE HOLE IN FLANGE COVER.  ACFT GROUNDED.  REINSTALLED AND TORQUE BOLT ON THE NR 2 ENGINE TURBINE REAR FRAME FLANGE COVER ASSY.  NO DAMAGE NOTED IAW AMM 78-11-02 AND 72-56-00.
